# SDR AALA202011249008

- Difficulty date: November 17, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON FLOOR BEAM -Y765 FROM FR 66 TO FR 70 AT AFT GALLEY AREA, MEASURING L=1.401 INCH, W=0.624 INCH, D=0.062 INCH.  REPLACED FLOOR BEAM -Y765, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53472780.
